MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER

BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Model Number 8890
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was not completed.An ffr link was selected for use.During the procedure, the device was able to be zeroed successfully but was unable to record.An "unexpected beat" error was recurring.Rebooting the system and replacing the comet pressure wire did not resolve the issue and the case was abandoned.There were no patient complications reported.
 
Event or Problem Description
It was reported that the procedure was not completed.An ffr link was selected for use.During the procedure, the device was able to be zeroed successfully but was unable to record.An "unexpected beat" error was recurring.Rebooting the system and replacing the comet pressure wire did not resolve the issue and the case was abandoned.There were no patient complications reported.It was further reported that the patient was sedated with a local anesthesia.
 
Additional Manufacturer Narrative
The device was returned for analysis.The console was tested and failed to turn on when the main power was turned on.
 
Event or Problem Description

Brand Name
FFR LINK
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key19249965
Report Number2124215-2024-27467
Device Sequence Number7337210
Product Code DQK
UDI-Device Identifier08714729890010
UDI-Public08714729890010
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8890
Device Catalogue Number8890
Device Lot NumberSPM01464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer05/07/2024
02/26/2025
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date05/28/2024
03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown